Szegedi tudósok : Leindler László

Dér, Endre: Szegedi tudósok : Leindler László. Délmagyarország, (55) 200. p. 5. (1965)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01965/00200/dm_1965_200_005.pdf
Date: 1965. August 26.
Journal title: Délmagyarország
Volume: 55
Number: 200
Page Range: p. 5
Uncontrolled Keywords: Leindler László, Matematika magyar 20. sz.
Date Deposited: 2018. Sep. 27. 15:13
Last Modified: 2018. Sep. 27. 15:13
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/62490

Actions (login required)

View Item View Item